# SDR DL764060831

- Difficulty date: October 9, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 20,653 hours, 6,778 cycles
- Engine: Ge CF680C2B6F
- Engine time: 17,965 hours, 6,113 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 38006081
- Part serial: P1019
- Condition: Making Metal
- Location: Apu
- Part time: 17,965 hours, 6,113 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BITES SHOWS 49-27250 LUBE MODULE FILTER SHOWS CLOGGED.  FOUND METAL ON CHIP DETECTOR.  REPLACED APU.
